Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 23, 2015, 4:00 PM EDT for Treutlen County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 23, 2015, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WWUS82 KFFC 232000
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT TUE JUN 23 2015
GAZ097-098-232030-
LAURENS GA-TREUTLEN GA-
400 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND TREUTLEN COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST DUBLIN...OR 8 MILES
SOUTHEAST OF DUBLIN...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS LAURENS AND TREUTLEN COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ROCKLEDGE...ORIANNA...ORLAND...MINTER...BARNHILL...
BLACKVILLE...LOTHAIR AND LOWERY.
LAT...LON 3232 8259 3231 8265 3230 8267 3230 8266
3229 8267 3230 8271 3231 8272 3229 8275
3240 8293 3256 8284 3247 8250
TIME...MOT...LOC 1959Z 296DEG 15KT 3245 8281
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:36 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 23, 3:36 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE JUN 23 2015
...OPPRESSIVE HEAT CONTINUES ACROSS THE AREA...
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
UPPER HIGH PRESSURE RIDGE CONTINUES TO DOMINATE THE REGION...AND
IS EXPECTED TO DO SO THROUGH THE SHORT TERM. WITH ENOUGH
HEAT...INSTABILITY AND AVAILABLE MOISTURE...SHOWERS AND
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. SOME STORMS
CAN BE EXPECTED TO LAST INTO THE OVERNIGHT HOURS...AND SO HAVE
OPTED TO KEEP AT LEAST SLIGHT CHANCE POPS IN OVERNIGHT. STRONG TO
SEVERE STORMS ARE POSSIBLE...AND THE MAIN CONCERNS CONTINUE TO BE
DAMAGING WINDS...FREQUENT LIGHTING AND HEAVY DOWNPOURS.
SURFACE FRONT PUSHES INTO THE TENNESSEE VALLEY INTO THURSDAY AS LONG
WAVE TROUGH SINKS CLOSER TO THE REGION. HAVE OPTED TO GO SLIGHTLY
HIGHER ON POPS WEDNESDAY INTO THURSDAY TO ACCOUNT FOR ADDITIONAL
MOISTURE ACROSS THE REGION.
THE MAIN CONCERN THROUGH THE SHORT TERM CONTINUES TO BE THE
OPPRESSIVE HEAT. HOT TEMPERATURES ARE EXPECTED AGAIN
WEDNESDAY...WITH HIGHS IN THE MID TO UPPER 90S ACROSS THE AREA. THE
COMBINATION OF THESE TEMPERATURES AND RELATIVE HUMIDITY WILL PRODUCE
ANOTHER DAY OF HEAT INDEX VALUES IN THE TRIPLE DIGITS. THE HEAT
ADVISORY AREA HAS BEEN EXPANDED TO INCLUDE ADDITIONAL PORTIONS OF
EASTERN AND CENTRAL GEORGIA FOR WEDNESDAY AFTERNOON WHERE HEAT INDEX
VALUES WILL BE BETWEEN 105 AND 108. ANOTHER ADVISORY IS LIKELY FOR
THURSDAY...BUT WILL ALLOW SUBSEQUENT SHIFTS TO LOOK AT THE LATEST
MODEL DATA TO POLISH THE ADVISORY AREA.
CLIMATE RECORDS ARE INCLUDED IN THE SECTION BELOW. A FEW SITES ARE
IN DANGER OF SETTING OR TYING THE RECORDS FOR MAXIMUM LOW
TEMPERATURES...PARTICULARLY ON THURSDAY.
31
.LONG TERM /THURSDAY THROUGH TUESDAY/...
12Z MODEL CYCLE CONTINUES TO SHOW THE UPPER RIDGE BREAKING DOWN BY
THE END OF THE WEEK WITH PERSISTENT UPPER TROUGHING REPLACING THE
PERSISTENT UPPER RIDGING THAT HAS DOMINATED THE REGION. TREND TOWARD
COOLER AND WETTER WEATHER IS WELL REPRESENTED IN THE CURRENT
EXTENDED FORECAST GRIDS AND MINIMAL CHANGES WERE MADE FOR THIS
UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.
20
/ISSUED 438 AM EDT TUE JUN 23 2015/
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000
CAPE ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER
AS RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS
CLOUDS BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR
PREEXISTING BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING
OUTFLOW DRIVEN. THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY
CONCERNS FOR PORTIONS OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.
FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.
TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
&&
.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED ACROSS THE PERIOD. SOME
LOCATIONS COULD SEE 5-6SM VSBYS THIS AFTERNOON DUE TO HZ. W-NW
WINDS AT 8-12KT THIS AFTERNOON WILL BECOME 5KT OR LESS OVERNIGHT.
EXPECT LOW END GUSTS POSSIBLE THIS AFTERNOON...WITH HIGHER GUSTS
NEAR CONVECTION. SCT CU RETURNS AGAIN LATE WEDNESDAY MORNING...AND
HAVE INCLUDED PROB30 FOR ATL FOR 20-23Z.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 99 74 96 / 10 30 20 30
ATLANTA 76 96 77 93 / 10 30 20 40
BLAIRSVILLE 69 91 68 89 / 20 30 20 30
CARTERSVILLE 73 96 72 93 / 10 30 20 40
COLUMBUS 76 96 76 93 / 20 40 20 40
GAINESVILLE 74 96 74 93 / 10 30 20 30
MACON 74 97 75 95 / 20 40 20 40
ROME 73 96 72 94 / 20 30 20 40
PEACHTREE CITY 72 95 73 93 / 10 30 20 40
VIDALIA 75 97 76 96 / 30 40 20 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
HEAT ADVISORY FROM 2 PM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...31
LONG TERM....20
AVIATION...31Hazardous weather outlook, Jun 23, 11:45 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT TUE JUN 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY HAS BEEN ISSUED. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH STRONG TO POSSIBLY SEVERE LEVELS. WEATHER HAZARDS... STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE EXPECTED IN THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA. ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND AGAIN ON THURSDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 23, 3:22 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT TUE JUN 23 2015 GAZ061-073-074-232000- WASHINGTON GA-BALDWIN GA-HANCOCK GA- 322 PM EDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 400 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON...UNDERWOOD...BEULAH AND DEVEREUX. LAT...LON 3292 8301 3311 8328 3327 8315 3314 8283 TIME...MOT...LOC 1922Z 304DEG 15KT 3316 8315
Special weather statement, Jun 23, 3:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 23 2015
GAZ074-076-232000-
WASHINGTON GA-JEFFERSON GA-
323 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...OR 11 MILES EAST OF
SANDERSVILLE...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...DAVISBORO...BARTOW...RIDDLEVILLE AND GRANGE.
LAT...LON 3282 8252 3282 8255 3297 8275 3313 8262
3313 8261 3303 8235
TIME...MOT...LOC 1923Z 304DEG 9KT 3302 8262Special weather statement, Jun 23, 3:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT TUE JUN 23 2015 GAZ097-232000- LAURENS GA- 334 PM EDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN LAURENS COUNTY UNTIL 400 PM EDT... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEXTER...OR 7 MILES SOUTHWEST OF DUBLIN... MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS LAURENS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBLIN...EAST DUBLIN...DEXTER...RENTZ...HARLOW AND MINTER. LAT...LON 3243 8312 3259 8303 3251 8273 3227 8288 TIME...MOT...LOC 1934Z 297DEG 10KT 3248 8300
Local storm report, Jun 23, 3:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG CORDELE 31.96N 83.78W
06/23/2015 CRISP GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF A TREE BRANCH ON
VEHICLE IN THE VALHALLA NEIGHBORHOOD WEST OF CORDELE.
NUMEROUS TREES HAVE ALSO BEEN REPORTED TO HAVE FALLEN
DOWN ON POWERLINES IN THE CITY LIMITS OF CORDELE.
&&
EVENT NUMBER FFC1500395
KOVACIKSpecial weather statement, Jun 23, 3:59 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 23 2015
GAZ076-232030-
JEFFERSON GA-
359 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JEFFERSON COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WADLEY...BARTOW AND MOXLEY.
LAT...LON 3284 8231 3284 8233 3282 8236 3290 8252
3291 8251 3307 8242 3303 8229 3303 8228
3293 8227
TIME...MOT...LOC 1958Z 297DEG 15KT 3296 8240Special weather statement, Jun 23, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT TUE JUN 23 2015
GAZ097-098-232030-
LAURENS GA-TREUTLEN GA-
400 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND TREUTLEN COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST DUBLIN...OR 8 MILES
SOUTHEAST OF DUBLIN...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS LAURENS AND TREUTLEN COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ROCKLEDGE...ORIANNA...ORLAND...MINTER...BARNHILL...
BLACKVILLE...LOTHAIR AND LOWERY.
LAT...LON 3232 8259 3231 8265 3230 8267 3230 8266
3229 8267 3230 8271 3231 8272 3229 8275
3240 8293 3256 8284 3247 8250
TIME...MOT...LOC 1959Z 296DEG 15KT 3245 8281The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 22, 11:21 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| Jun 23, 12:58 PM EDT | Special Weather Statement | FFC | Schley | 47 min |
| Jun 23, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 38 min |
| Jun 23, 1:08 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jun 23, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jun 23, 1:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Jun 23, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 23, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 49 min |
| Jun 23, 1:54 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 36 min |
| Jun 23, 1:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jun 23, 2:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 23, 2:02 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Jun 23, 2:04 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 23, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 24 min |
| Jun 23, 2:23 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 23, 2:27 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 23, 2:29 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jun 23, 2:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 23, 2:35 PM EDT | Special Weather Statement | FFC | Bleckley | 25 min |
| Jun 23, 2:36 PM EDT | Special Weather Statement | FFC | Johnson | 24 min |
| Jun 23, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
| Jun 23, 2:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jun 23, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 42 min |
| Jun 23, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 28 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 34 min |
| Jun 23, 3:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jun 23, 3:22 PM EDT | Special Weather Statement | FFC | Baldwin | 38 min |
| Jun 23, 3:23 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 23, 3:32 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more | 28 hr |
| Jun 23, 3:34 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jun 23, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jun 23, 4:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.